MDJunction - People Helping People
 
Ask a Question
05/08/2012 05:52 PM

is migraines noraml with doxy?

wanthealth12
wanthealth12Posts: 309
Member

I just started this doxy stuff and serious serious migraines every single day I took it and it has only been few days

I dont get migraines other than 1 time every every few months....

herx or bad reaction ---like sign of allergy?

I have only got up to 200 mg

Reply

05/08/2012 05:58 PM
littlegirlbigdream
littlegirlbigdream  
Posts: 643
Member

It could be a herx, but it could also be a side affect.

I guess just wait and see if it goes away or anything.

If it does not go away after a week or so let your doctor know. But there is a good chance it could be just a herx


05/08/2012 06:12 PM
nank59
nank59  
Posts: 826
Member

My worst headaches throughout this ordeal was during my Doxy herx.

Be careful with it...if you're not sure ask your doctor.

Best wishes... Smile


05/09/2012 08:24 AM
wanthealth12
wanthealth12Posts: 309
Member

nank59,

I would suspect its a drug reaction because I got the rt sided severe migraine by the second day of med.It has only been a few days and it has been turned to to on in my head since say 2 and now I have a terrible constant loud humming that fluctuates then the sound goes way down and then back to high pitch

I think its a bad side effect and I think Im gonna get off it


05/09/2012 08:30 AM
amycwusa1976
 
Posts: 45
Member

All,

My worst herx symptom (although they were all bad) was a never ending migraine.

I was in the ER twice to get strong meds. It was horrible!

As everyone has said, I would talk to a good doc.

My doc said migraines get much worse with lyme; I would assume that would cover herxing too.

Good luck, a


05/09/2012 08:54 AM
bug50
bug50  
Posts: 433
Member

YES, mine were awful so I went on a different drug as I could not stand it anymore...I went on Ceftin for a few months and it was great...

hope you are having a better day!!!

Julie


05/09/2012 09:09 AM
melissa333
 
Posts: 626
Member

Thats weird, doxy made my migraines so much better.

05/09/2012 10:51 AM
mysticthecat
mysticthecat  
Posts: 2243
Group Leader

Yeah, same here. My son's migranes so much better after doxy, radical diet change and supplements.

05/09/2012 11:38 AM
amycwusa1976
 
Posts: 45
Member

I guess I should clarify...

My immediate response to doxy was a terrible herx, which made my migraines much worse.

But since (4 months later) I am much improved.

Health wishes to you all! A

Reply

Share this discussion with your friends:


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved